MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.295S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part/lot combination are unknown at synthes gmbh, no dhr review possible.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on november 9, 2020, during an unknown procedure, when the surgeon had to remove the femoral neck plate due to pain, the locking screw was locked into the plate and it would not come out so the surgeon used an unknown metal cutting burr to cut into the plate.The surgeon was then able to back out the locking screw and was also able to remove the anti-rotation screw, the bolt and the plate.Fragments were generated and easily removed without additional intervention.The procedure was completed successfully with a surgical delay of five (5) minutes.There was no patient consequence reported.This report is for one (1) bolt for femoral neck system 95mm length-sterile.This is report 2 of 4 for (b)(4).

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 95MM LENGTH-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10951130
Report Number2939274-2020-05462
Device Sequence Number3170575
Product Code KTT
UDI-Device Identifier10886982274755
UDI-Public(01)10886982274755
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.295S
Device Catalogue Number04.168.295S
Device Lot Number2L32120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;